# SDR CA080221002

- Difficulty date: February 8, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 5,206 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: PN04504003
- Condition: Damaged
- Location: Exhaust Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS AN ON GOING ISSUE. THIS EXHAUST MUFFLER PASSED THE VISUAL INSP AS CF90-03. WHEN PRESSURE TESTED WITH AIR AND WATER, 3 PIN HOLES SHOWED. 2 WERE IN OPEN BARE METAL SURFACE. ONE WAS IN THE LONGITUDINAL SEAM. ANOTHER EXPERIENCED AME WAS IN MY SHOP FOR OTHER REASONS.  ASKED HIM TO VISUALLY INSPECT IAW CF90-03. EVEN THOUGH HE KNEW THERE WERE LEAKS, SO HE LOOKED MORE INTENSELY, HE WAS UNABLE TO FIND ANY, VISUALLY. THIS IS A 50 PERCENT FAILURE RATE FOR ACFT IN MY SHOP.  AGAIN, THIS SHOP ONLY DOES BUBBLE TESTS AS THE VISUAL TEST, IAW CF90-03.
